Title: Chen ideal kaehler hypersurfaces
Authors: Sentuerk, Zerrin ×
Verstraelen, Leopold #
Issue Date: Oct-2008
Publisher: Mathematical Society of the Republic of China (Taiwan)
Series Title: Taiwanese Journal of Mathematics vol:12 issue:7 pages:1597-1608
Abstract: The concept of Chen ideal submanifolds is illustrated by characterizing the complex hypercylinders in the complex Euclidean spaces and the complex hyperquadrics in the complex projective space forms in terms of equalities involving their intrinsic and normal scalar curvatures and simplest "delta" curvatures.
ISSN: 1027-5487
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science